# SDR CA970604004

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: #1 Engine
- Part time: 4 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TEST FLIGHT FOR SNAG CLEARANCE AND IN RESPONSE TO HIGH ITT AND AN INDICATION OF A POSSIBLE UNCONTROLLED UNFEATHERING OF THE #1 ENGINE ON AN AIR RESTART, THE PILOT-IN-COMMAND SHUT DOWN AND SECURED THE AFFECTED ENGINE IN ACCORDANCE WITH STANDARD COMPANY TEST FLIGHT PROCEDURES. THE AIRCRAFT DIVERTED AND AN UNEVENTFUL LANDING WAS CARRIED OUT. THE PROP COULD NOT BE TURNED ON THE GROUND. FURTHER REPORT TO FOLLOW.
